# SDR 2022FA0000338

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: General aviation
- Aircraft: N102EP
- Make and model: Emb EMB-500
- Aircraft serial: 50000102
- Aircraft time: 2,443 hours, 1,641 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 900050347
- Part serial: OCT091095
- Condition: Undamaged
- Location: Zone 200
- Part time: 577 hours, 348 cycles
- Component: Brake Control U, Meggitt, NA
- Component part number: 900050347
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKE FAIL CAS MESSAGE AND BRAKES INEFFECTIVE. EMERGENCY BRAKE USED TO STOP.
